# SDR AALA201711279051

- Difficulty date: November 25, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 1,947 hours, 784 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND EMERGENCY DOOR EMERGENCY ACCUMULATOR PRESSURE LOW. SERVICED FORWARD RIGHT HAND EMERGENCY DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-22-00.
